Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Representations of semigroups and the translational hull of a regular Rees matrix semigroup


Author: Mario Petrich
Journal: Trans. Amer. Math. Soc. 143 (1969), 303-318
MSC: Primary 20.90
DOI: https://doi.org/10.1090/S0002-9947-1969-0246984-3
MathSciNet review: 0246984
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.90

Retrieve articles in all journals with MSC: 20.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0246984-3
Article copyright: © Copyright 1969 American Mathematical Society